# SDR AALA20130512005

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 39,718 hours, 16,413 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - CREW REPORTED UNABLE TO FULLY DEPLOY FLAPS DURING LANDING.  EMERGENCY DECLARED FLIGHT LANDED SEA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP/SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
